An effective Shafarvich theorem for elliptic curves

Clemens Josef Fuchs, Gisbert Wüstholz, Rafael von Känel

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)189-203
JournalActa Arithmetica
Volume148
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

Fuchs, C. J., Wüstholz, G., & von Känel, R. (2011). An effective Shafarvich theorem for elliptic curves. Acta Arithmetica, 148, 189-203.

An effective Shafarvich theorem for elliptic curves. / Fuchs, Clemens Josef; Wüstholz, Gisbert; von Känel, Rafael.

In: Acta Arithmetica, Vol. 148, 2011, p. 189-203.

Research output: Contribution to journalArticleResearchpeer-review

Fuchs, CJ, Wüstholz, G & von Känel, R 2011, 'An effective Shafarvich theorem for elliptic curves' Acta Arithmetica, vol. 148, pp. 189-203.
Fuchs CJ, Wüstholz G, von Känel R. An effective Shafarvich theorem for elliptic curves. Acta Arithmetica. 2011;148:189-203.
Fuchs, Clemens Josef ; Wüstholz, Gisbert ; von Känel, Rafael. / An effective Shafarvich theorem for elliptic curves. In: Acta Arithmetica. 2011 ; Vol. 148. pp. 189-203.
@article{b2148e3b770942d38a8a1c2dba313bf2,
title = "An effective Shafarvich theorem for elliptic curves",
author = "Fuchs, {Clemens Josef} and Gisbert W{\"u}stholz and {von K{\"a}nel}, Rafael",
year = "2011",
language = "deutsch",
volume = "148",
pages = "189--203",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

TY - JOUR

T1 - An effective Shafarvich theorem for elliptic curves

AU - Fuchs, Clemens Josef

AU - Wüstholz, Gisbert

AU - von Känel, Rafael

PY - 2011

Y1 - 2011

M3 - Artikel

VL - 148

SP - 189

EP - 203

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -